# SDR DALA2021051702721

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 64,464 hours, 29,365 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Inoperative
- Location: Seat 17def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3269 SEAT 17DEF PSU OXY PANEL DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7483560)
